Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Rapid heart beats, light- headedness, tightness in chest, numbness in arms and nausea post accidental intake of Concerta. On Rampiril, had plenty of water. Will the effect subside?

My husband who takes Ramipril took one of my Concerta s this morning at 8am (FYI: He does not have ADHD .) All day long he has felt his heart racing, light-headedness, tight chest, numbness in arms and nausea . He has been drinking water all day. Took a B12, Folic Acid and Potasium. It s now 9pm and this is still going on. Should I be taking him to the ER? His pulse rate was 126. Thank you!
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Yes definitely you should rush to ER for treatment. Reasons:
1. Concerta is indicated in ADHD but you have being not diagnosed as ADHD.
2. It is contraindicated in Heart disease which you might have.
3. It is again not indicated in patient having moderate to severe Hypertension. Again you are suffering form HTN.
4. This drug is knows as stimulants.
So you have lot of reasons for not taking this medication but no reason for having it.
Don't waste the time and go for the specific treatment.
Dr. Dinesh
Answered: Sun, 24 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor